# SDR UIEA2012123100572

- Difficulty date: December 31, 2012
- Submitted: January 1, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,867 hours, 14,918 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BACC45FT18A31S
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HMG TEST ON P61 PANEL, INOPERATIVE.  REPLACED CONNECTOR IAW SWPM 20-61-11.  OPS CHECKED GOOD.
